RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 5, Pages 1037–1040 (Mi dan32479)  

MATHEMATICAL PHYSICS

The inverse scattering problem for a system of Dirac equations of order $2n$

M. G. Gasymov


Full text: PDF file (458 kB)

Bibliographic databases:

Presented: А. А. Дородницын
Received: 15.11.1965

Citation: M. G. Gasymov, “The inverse scattering problem for a system of Dirac equations of order $2n$”, Dokl. Akad. Nauk SSSR, 169:5 (1966), 1037–1040

Citation in format AMSBIB
\Bibitem{Gas66}
\by M.~G.~Gasymov
\paper The inverse scattering problem for a system of Dirac equations of order $2n$
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 5
\pages 1037--1040
\mathnet{http://mi.mathnet.ru/dan32479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0208944}


Linking options:
  • http://mi.mathnet.ru/eng/dan32479
  • http://mi.mathnet.ru/eng/dan/v169/i5/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019